Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Implicative semi-lattices


Author: William C. Nemitz
Journal: Trans. Amer. Math. Soc. 117 (1965), 128-142
MSC: Primary 06.20
DOI: https://doi.org/10.1090/S0002-9947-1965-0176944-9
MathSciNet review: 0176944
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Garrett Birkhoff, Lattice theory, Amer. Math. Soc. Colloq. Publ. Vol. 25, rev. ed., Amer. Math. Soc., Providence, R. I., 1948. MR 0029876 (10:673a)
  • [2] H. B. Curry, Foundations of mathematical logic, McGraw-Hill, New York, 1963. MR 0148529 (26:6036)
  • [3] J. C. C. McKinsey and A. Tarski, On closed elements in closure algebras, Ann. of Math. (2) 47 (1946), 122-162. MR 0015037 (7:359e)
  • [4] Orrin Frink, Pseudo-complements in semi-lattices, Duke Math. J. 29 (1962), 505-514. MR 0140449 (25:3869)
  • [5] V. Glivenko, Sur quelques points de la logique de M. Brouwer, Bull. Acad. Sci. Belg. 15 (1929), 183-188.
  • [6] António Monteiro, Axiomes indépendants pour les algèbres de Brouwer, Rev. Un. Mat. Argentina 17 (1955), 149-160. MR 0084483 (18:867j)
  • [7] M. H. Stone, Topological representations of distributive lattices and Brouwerian logics, Čas. Mat. Fys. 67 (1937), 1-25.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.20

Retrieve articles in all journals with MSC: 06.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0176944-9
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society